Skip to content

Envelope Theorems for Arbitrary Choice Sets.

Milgrom, P., & Segal, I. (2002). Envelope Theorems for Arbitrary Choice Sets. Econometrica, 70(2), 583-601.

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
70
Issue
2
Pages
583-601
ISSN
1468-0262
DOI
10.1111/1468-0262.00296
DOI registrant
The Econometric Society
Link
https://doi.org/10.1111/1468-0262.00296
Cited from
economics_finance

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9e8d93a0dab9 · see in the full table